MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION AMIA AUTOMATED PD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a home patient (hp) experienced shock when connected to the amia cycler.The patient felt a micro-electrical current.This was discovered during an unknown process step of peritoneal dialysis (pd) therapy.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection and functional testing were performed with no issues noted related to the reported condition.A short simulated therapy was successfully performed.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BENCHMARK ELECTRONICS INC.
4065 theurer blvd
winona MN 55987
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19042244
Report Number1416980-2024-01521
Device Sequence Number7223409
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public(01)00085412490120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown